# SDR SWAA2021032457289

- Difficulty date: March 19, 2021
- Submitted: March 24, 2021
- Operation: Air carrier
- Aircraft: N438WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29833
- Aircraft time: 60,260 hours, 35,552 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INOP LOWERED CEILING PANEL BATTERY PACKS AT FWD GALLEY AREA (2 EA) / REPLACED LOWERED CEILING PANEL BATTERY PACKS AT FWD GALLEY AREA (2EA) IAW B737-700 AMM-33-51-06-960- 805 TEST IS OK
